# SDR A6WA200840572

- Difficulty date: August 8, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER CORE COWL AFT U CHANNEL IB SIDE CRACKED. RT ENGINE UPPER CORE COWL AFT U CHANNEL IB SIDE REPAIRED IAW SHORTS CMM 20-12-00.  (K)
